August 10, 2009
Limited recall of fentanyl transdermal patchesWatson Pharmaceuticals announced a voluntary recall of one lot of 100mcg/hr fentanyl transdermal system patches due to a small number of patches leaking fentanyl gel. Fentanyl patches that are leaking may expose patients and caregivers directly to fentanyl gel which may result in serious adverse effects, including respiratory depression and possible overdose, which may be fatal.
The affected lot being recalled is Lot# 145287A, which has an expiration date of February 2011 and was shipped to customers between April 2, 2009 and May 20, 2009. No other strengths or lots were affected and Watson does not anticipate any product shortages as a result of this recall. Patients who have 100mcg/hr fentanyl transdermal system patches should check to see if they have the patches that are being recalled. Affected patches should not be handled directly.
For more information call (888) 345-2656 or visit www.watson.com.